# SDR R61A201901090049

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 39,991 hours, 25,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Jumper
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS HARD TO MOVE AND OPEN/CLOSE. FOUND BONDING JUMPER CATCHING IN LOWER GUIDE PINION. RELOADED BONDING JUMPER, OPERATIONAL CHECK OF DOOR WAS GOOD IAW AMM 52-11-30.
